# SDR CA080331002

- Difficulty date: March 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 7,399 hours, 598 cycles
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable Assy
- Part number: 505530401
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALLATION OF SERVICE KIT SK210-175 - SECONDARY SEAT STOP, IT WAS FOUND THAT THE THREADS ON THE HOUSING FOR THE ADJUSTMENT CABLE WERE CRACKED. (TC NR 20080331002)
